Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Dal Maso - C. Zanini

Quasistatic crack growth for a cohesive zone model with prescribed crack path

created by zanini on 20 Jun 2005
modified on 02 Jun 2007

[BibTeX]

Published Paper

Inserted: 20 jun 2005
Last Updated: 2 jun 2007

Journal: Proc. Roy. Soc. Edinburgh Sect. A
Volume: 137A
Pages: 253-279
Year: 2007

Abstract:

In this paper we study the quasistatic crack growth for a cohesive zone model. We assume that the crack path is prescribed and we study the time evolution of the crack in the framework of the variational theory of rate-independent processes.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1